Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Small blister filled with water appeared on face, advised Herpikind, Aziderm, still spreading. What to do ?

sir i day a small blister sort of appeared on my face then the water inside it came out in few hours and it became a red spot .then it increased a bit more. it appeared on three places; i went to a dermatologist and he gave me med :herpikind 200,aziderm cream20, sofradex,azithermal 500; for 3 days i felt like it was recovering but then yesterday night again one blister came out and today morning another wat shud i do??
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Pandey,

Thanks for writing in.

You seem to be suffering from herpes zoster.It is a viral infection.
So far you have been treated correctly.
Continue the treatment for 7 days.
Few new blister may come for 4-5 days.There is nothing to be worried about.
The blister may rupture.Continue the application of sofradex cream.
You should be fine in a week or two.

Hope this helps.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor